Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Going nuts right now

Recommended Posts

Guest

I've been on Minocin for 7 weeks now and it hasn't really made anything better in fact, it dried every zit on my skin out and left a lot of pus under some of them. When I wash my face I feel like there's more dead skin then alive. I bleed everytime I wash my face now and when I wake up in the morning there is sometimes blood on my pillow case. I don't know what to do. I have to go back to school on Friday to write my exams and I can barely leave my house at it is. My derm appointment isn't until after my exams on the 29th. I feel like this could kill me, like I won't be able to get over this one cause I've really never had it this bad. The amount of times I bleed is making me think that I'm going to scar for sure. The other thing is is that if I stop the medication I KNOW i will insanely break out during the two weeks I have to spend at school to write exams and I can't go through that.

God.

Share this post


Link to post
Share on other sites

What else are you using besides that bp? Are you using any cleanser or antibiotic?

Share this post


Link to post
Share on other sites
Guest

I never mentioned a bp in my post. Minocin is an antibiotic. Other than that I'm using SpectroDerm to wash. I switched from spectrojel to spectroderm because of the added moisturizers. But I don't have dry skin - it is the medication working on the bumps. Nothing will moisturize those things, trust me.

Share this post


Link to post
Share on other sites

i think u shd call ur derm and ask him if this is normal.....u shd definitely ask rather than suffering in silence...

Share this post


Link to post
Share on other sites
Guest Scarlet Viper

I hated taking Oxy, Tetra and Minocin, they filled me with excitement thinking they could be the panecea, but they did absolutely FUCK ALL!

Get off them ASAP, they do nothing other than kill any bacteria in your body, including those that are helpful to you.

If you doctor tries to prescribe it to you again, tell him to fuck off and ask him to stop being so half arsed and do some research, ask for some accutane if your acne is severe or just try something else that isn't antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×